Welcome to the journeys of many steroid addicted people who have found the answer to this dependence, cessation from all topical steroids. I've started this blog to share my own condensed story of this hellish ride as well as others I've seen endure it and some who are on the other side of the roid matrix.
My steroid cream "fix"
Red hot skin after stopping topical steroids
My website is called Red Skin Syndrome and was the first one of many to publicize the woes of so many crazy symptoms of this withdrawal from a potent drug that none of us knew would mess up our bodies like it has. Stay tuned for many more and check out my website which has the first member's pics of a support group now called ITSAN forums. ITSAN is the abbreviation for International Topical Steroid Addiction Network which was started by one lady who went through the topical steroid withdrawal herself, Kelly Palace. Thanks to her internet efforts to share her own rough withdrawal from steroids, over a thousand sufferers have found the answer to their steroid induced eczema or other skin issues from overuse of these creams. I hope you find some answers here and check out the side-bar of other blogs and links about tsa/tsw. Thanks for visiting! :)